# SDR REXA201200171

- Difficulty date: January 29, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 24,691 hours, 21,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN AND FIRST OFFICER`S EMERGENCY FLASHLIGHT NOT BLINKING.  REMOVED AND REPLACED CAPTAIN AND F/O'S EMERGENCY BATTERY FLASHLIGHT IAW AMM 25-60-00.
